Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Irregular periods, PCOS. Prescribed oosure tablets. Will it regularise my periods?

hi i am 27 yrs old. i am from XXXXX. I got married 7 months before. I had irregular periods.My height is 162 cm and weight 58kg. Thyroid fns normal. After scaaning i understood that the irregular periods is due to PCOS and my doctor suggest me OOSURE tablet.I want to know wheather it will help me to make my periods regular?Is there any side effects for this medicine?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  1356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Oosure is a vitamin supplement containing myo-inositol. It is considered as a safe way of optimizing the irregular periods of women with PCOS. Thus, it will increase the chances to get pregnant.

However, it will not influence much on your fertility chances. So, I suggest to talk to your OG in order to start other drugs for such effect.

With regards to side effects, as it is a vitamin supplement, no serious or other known side effects have been reported. That's why it is considered safe.

However, if you notice something unusual, stop taking it and report to your doctor.

All the best!

Answered: Tue, 3 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor